# SDR DALA2017030501765

- Difficulty date: March 3, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB CORRODED BOTH SIDES STA 617-655. REPLACED LT CUSP WEB AT STA 617-655 IAW SRM 51-40-02 SEE 75663-0500-0047 FOR HOLD DOWN ACTUATOR. CUSP WEB P/N 8910151.
